# SDR HEEA954466

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268W
- Make and model: Bell 206B-3
- Aircraft serial: 3606
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tub
- Part number: 206031100701
- Condition: Mis Mfg
- Location: Shell Assy
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED SHELL ASSY FROM CRATE.  FOUND AREA NEAR R/H NAV. LIGHT HOLE, ON INSIDE SKIN HAVING A GOUGE (HOLE) IN SKIN, WHICH WAS FILLED WITH ADHESIVE AND ADDED INSERT.  FOUND INSIDE SKIN POLISHED DUE TO EXCESSIVE SEALANT DROPPINGS, CAUSING PROTECTIVE COATING TO BE REMOVED FROM RIGID SKIN.  FOUND ALL ANGLES INSTALLED TO SHELL ASSY HAVING SEALANT INSTEAD OF BONDING ADHESIVE.  FOUND SEVERAL ADDED INSERTS ON BOTTOM SIDE OF SHELL ASSY.
